# SDR UALA2009122804026

- Difficulty date: December 28, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 76,250 hours, 8,645 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 784465
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP. SEAT ROWS 45 THRU 53 LT, DOOR 4 LT FWD EXIT SIGN, DOOR 4 RT AFT EXIT SIGN, LWR WALL EMERGENCY LIGHT ACROSS DOOR 4 LT, AND DOOR 4 GALLEY AREA LWR WALL EMERGENCY LIGHT. THIS IS A REPEDITIVE PROBLEM IN THIS SPECIFIC AREA ON ACFT. REPLACED FEEDER CABLE. CHECKS OK.
